# SDR CALA2025021102285

- Difficulty date: February 10, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 77,738 hours, 32,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTS {A3NB-33-3-6012} - EPSU BATTERY AFT L MAINTENACE MSG ON PTP PERFORMED OPS CHECK OF EPSU REF AMM 33-51-00-710-001-A. MSG WENT AWAY. OPS CHECK GOOD AT THIS TIME.
